MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL
Model Number 100152H2HS-V-A
Medical Device Problem Codes Device Issue (2379); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to the manufacturer.The investigation is currently underway.
 
Event or Problem Description
It was reported from (b)(6) that during treatment of aneurysm, friction was encountered when coil was removed from the hoop.The pusher wire and the coil were pulled from the proximal end of the introducer sheath.The coil was reintroduced into the sheath.Upon pushing the coil into the microcatheter, resistance was encountered not allowing the coil to advance.Upon removal of the pusher wire, the implant portion of the coil was in the microcatheter and pusher portion outside of the microcatheter.The patient was reported to have woken up from treatment with no deficit.There was no reported patient injury.

Brand Name
HYDROSOFT HELICAL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6124763
Report Number2032493-2016-00287
Device Sequence Number783690
Product Code HCG
UDI-Device Identifier00811425026410
UDI-Public(01)00811425026410(11)151118(17)201118(10)151118V4
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/18/2020
Device Model Number100152H2HS-V-A
Device Lot Number151118V4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR